RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 72, Number 1, Pages 155–159 (Mi tmf5318)  

This article is cited in 2 scientific papers (total in 2 papers)

On the two-dimensional Zakharov–Shabat problem

L. V. Bogdanov


Abstract: Inverse scattering problem which is a natural two-dimensional analogue of the Zakharov–Shabat problem is solved. Equations are considered which are integrable with the aid of this problem.

Full text: PDF file (426 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 72:1, 790–793

Bibliographic databases:

Received: 20.05.1986

Citation: L. V. Bogdanov, “On the two-dimensional Zakharov–Shabat problem”, TMF, 72:1 (1987), 155–159; Theoret. and Math. Phys., 72:1 (1987), 790–793

Citation in format AMSBIB
\Bibitem{Bog87}
\by L.~V.~Bogdanov
\paper On the two-dimensional Zakharov--Shabat problem
\jour TMF
\yr 1987
\vol 72
\issue 1
\pages 155--159
\mathnet{http://mi.mathnet.ru/tmf5318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=910489}
\zmath{https://zbmath.org/?q=an:0639.35067}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 72
\issue 1
\pages 790--793
\crossref{https://doi.org/10.1007/BF01035706}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M118600015}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5318
  • http://mi.mathnet.ru/eng/tmf/v72/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Taimanov, “The Weierstrass Representation of Spheres in $\mathbb R^3$, the Willmore Numbers, and Soliton Spheres”, Proc. Steklov Inst. Math., 225 (1999), 322–343  mathnet  mathscinet  zmath
    2. I. A. Taimanov, “Two-dimensional Dirac operator and the theory of surfaces”, Russian Math. Surveys, 61:1 (2006), 79–159  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:297
    Full text:108
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019